Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 188, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2016, 6:43 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 6:43 PM MDT (00:43 UTC)
- Expired
- Jul 14, 2016, 7:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:40 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2735 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
381 WUUS55 KPUB 150043 SVRPUB COC041-150115- /O.NEW.KPUB.SV.W.0188.160715T0043Z-160715T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 643 PM MDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 715 PM MDT * AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF CALHAN...OR 31 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... CALHAN AND RAMAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3904 10447 3913 10447 3913 10411 3900 10411 TIME...MOT...LOC 0043Z 273DEG 23KT 3913 10438 HAIL...1.00IN WIND...<50MPH $$ STARK
3 follow-up statements
973 WWUS55 KPUB 150051 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 651 PM MDT THU JUL 14 2016 COC041-150115- /O.CON.KPUB.SV.W.0188.000000T0000Z-160715T0115Z/ EL PASO CO- 651 PM MDT THU JUL 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR NORTHEASTERN EL PASO COUNTY... AT 651 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALHAN...OR 34 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CALHAN AND RAMAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3904 10440 3913 10438 3913 10411 3900 10411 TIME...MOT...LOC 0051Z 273DEG 23KT 3913 10431 HAIL...1.00IN WIND...<50MPH $$ STARK
633
WWUS55 KPUB 150101
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT THU JUL 14 2016
COC041-150115-
/O.CON.KPUB.SV.W.0188.000000T0000Z-160715T0115Z/
EL PASO CO-
701 PM MDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAMAH...OR 31
MILES WEST OF LIMON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3905 10435 3913 10433 3913 10411 3903 10411
TIME...MOT...LOC 0100Z 276DEG 20KT 3912 10424
HAIL...1.00IN
WIND...60MPH
$$795
WWUS55 KPUB 150114
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
714 PM MDT THU JUL 14 2016
COC041-150123-
/O.EXP.KPUB.SV.W.0188.000000T0000Z-160715T0115Z/
EL PASO CO-
714 PM MDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3905 10435 3913 10433 3913 10411 3903 10411
TIME...MOT...LOC 0111Z 273DEG 23KT 3912 10424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:06 PM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 14, 3:06 PM MDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 306 PM MDT THU JUL 14 2016 .SHORT TERM...(This evening through Friday) Issued at 306 PM MDT Thu Jul 14 2016 ...Severe storms possible this evening... Current water vapor imagery and upper air analysis indicating west to moderate west to northwest flow aloft across the region with a minor embedded short wave translating across the Northern Rockies at this time. Upslope flow across the eastern plains has held in low level moisture with dew points in the 50s to lower 60s across the I-25 corridor through the southeast plains at this time, with mainly 30s and 40s across the lower elevations of the eastern mts and teens and 20s across the rest of the higher terrain and high mountain valleys. This afternoon and evening...solar heating has allowed for some storms to fire across the eastern mts, with storms strengthening as the move east south east into a more unstable atmosphere across the plains. SPC meso analysis has upwards of 2000 J/KG of CAPE across the plains, and with bulk shears of 30-40kts, supports the development of supercells capable of producing large hail of 1 to 2 inches in diameter and damaging wind gusts of up to 60 mph across the plains. SPC has severe watch 384 out for El Paso, Pueblo, Crowley, Otero, Huerfano and Las Animas counties out through 8 PM which looks good. Did not issue a watch for the far se plains with subsidence behind the northern Rockies wave, however, will need watch for possible outflows helping to initiate a few storms. Storms to diminish though the evening and should see skies slowly clearing from west to east through the overnight hours. Flow aloft becomes more westerly though the day tomorrow, as another wave across the Pac NW continues to move east into the Northern Great Basin. This allows for lee troughing to develop across the eastern plains tomorrow afternoon, with the low level moisture expected to mix out across the eastern mountains and I-25 corridor. Still enough moisture to support isolated to scattered afternoon storms across the eastern mts and plains, with best coverage across the plains. Models continue to indicate a slight increase in available moisture across western Colorado, which could help to develop high based storms across the higher terrain of the CONTDVD, with lightning and gusty outflow winds and little in the way of rain. Temperatures look to be at or slightly warmer than today across the area tomorrow. .LONG TERM...(Friday night through Thursday) Issued at 306 PM MDT Thu Jul 14 2016 ...Fire Danger elevates this weekend... Friday night...residual moisture over the plains allows for a continuation of isolated evening showers and storms, primarily across the eastern mountains, Pikes Peak Region, and the southeast plains. There will be enough instability for a risk of marginally severe storms. Saturday and Sunday...the upper flow shifts from the west and west- southwest, and fire weather becomes the main focus. Temperatures are forecast to peak around 100 degrees over the plains and 80s through the high valleys and lower mountains elevations. Relative humidity will fall below 15 percent and only isolated storms at best are anticipated in the late afternoon and early evening. The mid level flow (10K feet) will be around 15 to 25 kts, and this will possibly keep any fire behavior from becoming extreme. The next couple days of fire suppression will be key in determining the extent of fire spread over the weekend for the Hayden Pass wildfire. Monday into next week...Models indicate the upper high will build to around 600 decameters at 500mb as it shifts into the central Great Plains, as a trough forms off the west coast. As a result, hot weather will continue, especially across the eastern half of the CWA. A modest monsoonal pattern develops, with moisture advecting into Colorado from Arizona and western New Mexico. The thing to watch for is lightning from the storms that produce lesser rains across the higher terrain, which could spark more wildfires. In addition, storms would cause erratic low level gusty winds around and in any wildfires. -tlm- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 306 PM MDT Thu Jul 14 2016 Low level moisture within low level upslope flow will allow for scattered thunderstorms will allow for scattered thunderstorms to develop across the eastern mountains this afternoon and evening. Storms to slide southeast across the I-25 corridor through the far southeast plains through the evening. Storms across the eastern plains could become severe, producing large hail and gusty outflow winds to around 60 mph. Latest higher resolution models continue to indicate storms moving across COS and PUB between 20z-02z timeframe producing brief MVFR conditions. Otherwise...VFR expected to conditions to prevail at all three taf sites through the period with lesser chances of afternoon storms affecting COS and PUB tomorrow afternoon. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MW LONG TERM...TM AVIATION...MW
Hazardous weather outlook, Jul 14, 3:18 PM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT THU JUL 14 2016 COZ058>089-093>099-152130- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 318 PM MDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE EASTERN MOUNTAINS THIS AFTERNOON...WITH STORMS SPREADING EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND POSSIBLE OUT ACROSS THE FAR SOUTHEASTERN PLAINS THROUGH THE EVENING. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...GUSTY OUT FLOW WINDS OF UP TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. AREA BURN SCARS WILL NEED TO BE MONITORED FOR POSSIBLE FLASH FLOODING. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE I-25 CORRIDOR AND EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THESE STORMS WOULD BE CAPABLE OF PRODUCING LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WIND GUSTS OVER 60 MPH. MORE ISOLATED AND HIGHER BASED THUNDERSTORMS WILL BE POSSIBLE ALONG THE CONTINENTAL DIVIDE THIS AFTERNOON AND EARLY EVENING. THESE STORMS COULD PRODUCE LIGHTNING AND GUSTY OUTFLOW WINDS...WITH LITTLE OR NO RAINFALL EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON OR EVENING...MAINLY EAST OF INTERSTATE 25. HAIL TO ONE INCH, WINDS TO 60 MPH, AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. STORMS WILL BECOME ISOLATED AND MAINLY CONFINED TO THE MOUNTAINS ON SATURDAY AND SUNDAY. MARGINALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AS WINDS INCREASE FROM THE SOUTHWEST...LEADING TO LOW RELATIVE HUMIDITY AND GUSTY AFTERNOON WINDS. A BETTER CHANCE FOR STORMS...MAINLY OVER THE MOUNTAINS...WILL OCCUR FROM MONDAY THROUGH WEDNESDAY...AS SOME MONSOONAL MOISTURE SLOWLY WORKS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE I-25 CORRIDOR THIS AFTERNOON AND POSSIBLE ACROSS THE EASTERN PLAINS THIS EVENING. 23/23
In the hours before
Special weather statement, Jul 14, 5:56 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 556 PM MDT THU JUL 14 2016 COZ085-150030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 556 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 630 PM MDT... AT 556 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT CARSON...OR 9 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...SECURITY... SECURITY-WIDEFIELD...FORT CARSON AND STRATMOOR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3865 10487 3877 10483 3872 10456 3857 10465 TIME...MOT...LOC 2356Z 286DEG 33KT 3870 10477 STARK
Local storm report, Jul 14, 5:57 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 7 NNE COLORADO SPRINGS 38.92N 104.77W
07/14/2016 M1.25 INCH EL PASO CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 14, 5:58 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 NNE COLORADO SPRINGS 38.92N 104.80W
07/14/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALSpecial weather statement, Jul 14, 6:09 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 609 PM MDT THU JUL 14 2016 COZ093-150100- LA JUNTA VICINITY/OTERO COUNTY CO- 609 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO COUNTY UNTIL 700 PM MDT... AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TIMPAS...OR 21 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TIMPAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3769 10398 3791 10397 3796 10360 3765 10359 TIME...MOT...LOC 0009Z 269DEG 13KT 3781 10387 MOORE
Local storm report, Jul 14, 6:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 NW TYRONE 37.52N 104.29W
07/14/2016 M0.88 INCH LAS ANIMAS CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 14, 6:29 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 3 NE MODEL 37.37N 104.19W
07/14/2016 M1.75 INCH LAS ANIMAS CO TRAINED SPOTTER
.
&&
ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:09 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
| Jul 14, 6:20 PM MDT | Tornado Warning | PUB | Las Animas | 25 min |
| Jul 14, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 14, 6:53 PM MDT | Special Weather Statement | PUB | Otero | 52 min |
| Jul 14, 7:20 PM MDT | Special Weather Statement | PUB | Elbert | 40 min |
| Jul 14, 7:25 PM MDT | Special Weather Statement | PUB | Baca | 95 min |
| Jul 14, 7:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jul 14, 8:36 PM MDT | Special Weather Statement | PUB | Las Animas | 84 min |
| Jul 14, 9:56 PM MDT | Special Weather Statement | PUB | Pueblo | 94 min |
| Jul 15, 12:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 15, 1:59 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 15, 2:09 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 31 hr |
| Jul 15, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 39 min |
| Jul 15, 2:26 PM MDT | Tornado Warning | PUB | Kiowa | 34 min |
| Jul 15, 2:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 15, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jul 15, 3:00 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 30 min |
| Jul 15, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 27 min |
| Jul 15, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jul 15, 3:29 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 31 min |
| Jul 15, 4:47 PM MDT | High Wind Warning | PUB | Baca, Bent, Crowley, Huerfano, Kiowa, Las Animas and 3 more | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.